The HSE has been notified of a tragic unexpected death in Donegal; the HSE extends its deepest sympathies to the family and friends of the deceased Currently HSE staff are liaising with the families in relation to this incident and all supports are being made available to provide assistance at this very difficult time.

Staff from the HSE are also working closely with the local community to provide support and information.  A drop-in session has been organised and will take place in the local Community Centre in St. Johnston this afternoon from 16.00 -18.30 for parents who have any concerns about their young people and for young people who may be affected. The HSE has also contacted all GPs in the surrounding area to advise them of the support services available.  

The HSE Public Health Department in the North West is again reminding people of the danger of taking substances including an ecstasy like substance known as Double Cross and/or Double Black.   The Public Health Department is advising that people should not take these substances and if their friends are in possession of these that they should not be consumed. Those who take drugs should be specifically warned of potential dangers linked to these substances or using drugs in combinations.  It is important that anyone displaying negative side effects following the use of drugs seek medical help immediately.

If you have a story or want to send a photo or video to us please contact the Donegal Now editorial team. Between 9am and 5pm Monday to Sunday please call 074 9112712. Between 5pm and midnight please call or text 086 792 2103. Or you can email [email protected] at any time.